| Model Number |
CERCLAGE TENSIONER RATCHETING HANDLE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 9/22/2023, it was reported by a sales representative via sems-06038847 that an ar-7800 fibertape cerclage tensioner and an ar-7801 cerclage tensioner ratcheting handle had an issue, the tensioner was cutting the tape when tensioning.This occurred during use in an unspecified procedure on (b)(6) 2023 with no patient harm.Additional information has been requested.On 9/26/2023, the sales representative provided the following information via phone: this occurred during a sternal closure procedure.When the tensioner was cutting the tape, all fragments of the tape were removed from the patient.A disposable tensioner was used to complete the procedure successfully.There was no adverse effect to the patient reported and no case delay.
Additional Manufacturer Narrative
Complaint is not confirmed.Upon functional testing, the ratcheting mechanism worked as required, and no issues were found with the device.No problem found.Upon visual evaluation, some rust spots on the metal part of the device were noticed.